Biblio

Export 62 results:
Sort by: Author Title Type [ Year  (Asc)]
Filters: First Letter Of Last Name is O  [Clear All Filters]
1975
Orlanski, I.. "A rational subdivision of scales for atmospheric processes." Bulletin of the American Meteorological Society 56 (1975): 527-530.
1984
1986
1988
1991
1992
1993
1994
1995
1996
Over, T.  M., and V.  K. Gupta. "A space-time theory of mesoscale rainfall using random cascades." Journal of Geophysical Research 101(D21) (1996): 26319-26331.
1997
1998
1999
2000
2001
Pike, R.  J.. "Geometric signatures –- Experimental design, first results." In Proceedings of the symposia on New Concepts and Modeling in Geomorphology and Geomorphometry, edited by H. Ohmori, 50-51. Vol. 1. Tokyo, Japan: Special Publications of the Geographic Information Systems Association (Japan) and Chuo University of Tokyo, 2001.